# SDR QXEA200701099

- Difficulty date: July 9, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 20,493 hours, 29,760 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 311835404
- Part serial: MM5189
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 6,333 hours, 9,371 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YVR FLIGHT NR 2151 - AUTO FEATHER FAILED TO ARM.  REPLACED TSCU'S ON NR 1 AND NR 2 ENGINES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
